# SDR USAA920081619

- Difficulty date: August 27, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 31,006 hours, 11,847 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL BC6 MAJOR REPAIR NR 6091887 EXCESSIVE PLAY ON NR 3 RUDDER HINGE FITTING.  REPLACED NR 3 RUDDER HINGE FITTING IAW A320 SRM 51-72-11.
